# SDR ABXA9900072

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Part number: 99581546
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 RIGHT PYLON SPAR UPPER CAP STRAP CRACKED.  REPLACED SPAR CAP STRAP IAW ABX REA D954-26516 AND DWG 5917717.
